# SDR SWIA200514669

- Difficulty date: March 3, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 42,162 hours, 51,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SECTION OF EMERGENCY LIGHTS WILL NOT ILLUMINATE.  REPLACED AFT OVERHEAD LIGHT SOCKET AS NECESSARY, OPERATIONAL CHECK GOOD.
